MathSciNet Relay Station
MathSciNet bibliographic data
MR1739044 (2000j:35187) 35L67 (35L65)
Ercole, Grey Delta-shock waves as self-similar viscosity limits. Quart. Appl. Math. 58 (2000), no. 1, 177–199.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement